# SDR 95ZZZZ49

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Truss
- Part number: 12991003279
- Condition: Chafed
- Location: Inbd Tube
- Part time: 2,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESC - DURING SCHEDULED TRUSS INSPECTION, THE RT TRUSS WAS FOUND CHAFED BEYOND LIMITS IN THE AREA OF THE FREON COMPRESSOR.  THE TRUSS WAS REPLACED WITH SERVICEABLE TRUSS.  (Z)
